# SDR VTZA95258

- Difficulty date: August 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N324UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41017
- System (JASC): 5270 · Door Warning System
- Part: Warn System
- Condition: Out Of Adjust
- Location: Bagg Door
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

IAD/EWR - DURING TAKEOFF AT 1220 HRS ON 8-23-95, ABORTED TAKEOFF TO EWR DUE TO BAGGAGE DOOR WARNING ILLUMINATED, AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE INSPECTED BAGGAGE DOOR MICROSWITCH AND RESET WARNING SYSTEM.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
